# SDR UPS07850464

- Difficulty date: August 6, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LARGE PUNCTURE AND 2EA CRACKS IN WEB AT AFT UPPER SECTION OF INTERIOR OF RIGHT FWD SERVICE DOOR.  CUT OUT DAMAGED AREA FROM WEB ON RIGHT FWD SERVICE DOOR IAW SRM 52-02-00 FIG 4.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RIGHT FWD SERVICE DOOR UPPER WEB IAW SRM 52-03-01 FIG 3 AND 4.
